Deakin University
Browse

File(s) not publicly available

Maximal symmetry and the Nash solution

journal contribution
posted on 2000-01-01, 00:00 authored by Marco MariottiMarco Mariotti
Maximal symmetry and the Nash solution

History

Journal

Social Choice and Welfare

Volume

17

Pagination

45-53

ISSN

0176-1714

Language

en

Publication classification

C1.1 Refereed article in a scholarly journal

Issue

1

Publisher

Springer Science and Business Media LLC

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC